# SDR VNAA2020052099911

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS 349.0 TO FS 364.0 AT STR 26R IS CORRODED. INSTALLED NEW SERVICABLE INTERCOSTAL FROM FS 349.0 TO FS 364.0 AT STGR 26R IAW CRJ 700 SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01, PN SH670-32077-4.
